# SDR FDKA2009120800207

- Difficulty date: December 8, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 15,901 hours, 15,306 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Faulty
- Location: Ac System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLR FLT 6215 BWI-CVG.  NUMBER 2 PACK MAKING NOISE AND SMOKE IN THE CABIN.  MX REMOVED AND REPLACED OVERPRESSURE SWITCH.
